# SDR WX0A070926

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434129
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DENTED OUT OF LIMITS BETWEEN STA 560-579, LONGERON 27L - 28L.  CUT OUT DAMAGED AREA, FABRICATED, LOCATED DRILLED AND INSTALLED EXTERNAL DOUBLER IAW DRG SG09530002 AND SRM 51-30-02.
